# SDR C1HA200194020

- Difficulty date: October 22, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR DOESN'T TEST.  OPS TESTED SMOKE DETECTOR, TESTED NORMAL.
